# SDR SWAA2015022336788

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 35,446 hours, 20,760 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STATION 92.70, 2ND & 3RD VERTICAL STIFFENERS, LOWER AREA.  REPAIRED RIB IAW SRM.
